# SDR 2004FA0000837

- Difficulty date: September 16, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N9253L
- Make and model: Amrgen AA1A
- Aircraft serial: AA1A0153
- Engine: Lyc O235K2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Damaged
- Location: Carburetor
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STALLED WHILE AIRCRAFT WAS ON FINAL APPROACH.  DURING TEST RUN, ENGINE PERFORMED NORMALLY DURING RUN UP CHECK, IDLE CHECK AND MIXTURE CHECK AT 1000 RPM.  HOWEVER, WHEN THE ENGINE LT AT IDLE (650 RPM) THE ENGINE WOULD BEGIN TO RUN RICH, LOPE AND QUIT RUNNING AFTER ABOUT 1 TO 2 MINUTES.  THE CARBURETOR WAS REMOVED AND INSPECTED.  ONE HALF OF THE FLOAT, WHICH IS MADE OF HOLLOW PLASTIC, WAS FILLED WITH FUEL.
